# SDR SWAA2012091707671

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16121
- Condition: Corroded
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE FWD GIRT BAR ATTACH POINT UPPER SURFACE CORRODED.  REMOVED AND REPLACED BRACKET IAW SRM AND DWG.
